Skip to content Skip to navigation

Volume 6 (2009)

Volume 6 (2009)

Number 1 - 2009

  1. K. Zhuang, Periodicity for a Cooperative System on Time Scales . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 1 - 7
  2. P. D. Srivastava and S. Kumar, On the Fine Spectrum of the Generalized Difference Operator Δv over the Sequence Space c0 . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 8 - 21
  3. M. Eggensperger and N. Kosmatov, Positive Solutions of a Fourth-Order Multi-Point Boundary Value Problem . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 22 - 30
  4. A. Anguraj, P. Karthikeyan, and G. M. N'Guérékata, Nonlocal Cauchy Problem for Some Fractional Abstract Integro-differential Equations in Banach Spaces . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 31 - 35
  5. U. M. Özkan and H. Yildirim, Time Scale Hardy-Knopp Type Integral Inequalities . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 36 - 41
  6. J. Blot, P. Cieutat, G. M. N'Guérékata, and D. Pennequin, Superposition Operators Between Various Almost Periodic Function Spaces and Applications . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 42 - 70
  7. N. Ben Salem, A. El Garna, and S. Kallel, Almost-Periodic Functions And Distributions Associated with the Dunkl Operator on R . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 71 - 93
  8. X. X. Zhu, A Cauchy Problem for Abstract Fractional Differential Equations with Infinite Delay . Commun. Math. Anal. Vol. 6 (2009). no. 1, pp. 94 - 100

Number 2 - 2009

  1. A. J. Zaslavski, Structure of Trajectories of Discrete Dispersive Dynamical Systems . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 1 - 9
  2. W. Zhou and X. Wei, Singular Boundary Value Problems with Quadratic Growth in the First Derivative . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 10 - 20
  3. S. Singh, S. Gupta and S. Singh, On Certain Results of Differential Subordination and Superordination . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 21 - 32
  4. Q. A. Ngô and W. Liu, A Sharp Grüss Type Inequality on Time Scales and Application to the Sharp Ostrowski-Grüss Inequality . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 33 - 41
  5. X. Zhu, Composition Operators from B0 to QK Spaces . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 42 - 49
  6. J. Bélanger, A Holomorphic and Pluriharmonic Interpolation on Discrete Sets . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 50 - 59
  7. T. B. Cao, The 0-d Set of Analytic Functions in the Unit Disc . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 60 - 68
  8. M. Q. An, Logarithmically Complete Monotonicity and Logarithmically Absolute Monotonicity Properties for the Gamma Function . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 69 - 78
  9. C. Calcaterra, A. Boldt, M. Green, D. Bleecker, Metric Coordinate Systems . Commun. Math. Anal. Vol. 6 (2009). no. 2, pp. 79 - 108